# SDR NSVA200600101

- Difficulty date: July 9, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- Aircraft time: 36,777 hours, 37,146 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Periseal
- Condition: Fod
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF RT ITT REACHED 933 DEGREES, 96 PERCENT SET MANUALLY ON POWER NO CTOT.  REPLACED FWD AND AFT PERI-SEALS IAW 36-11-40, INSPECTED FOR FOD, PERFORMED ITT CALIBRATION  IAW 77-20-01 PERFORMED ENGINE RUNS, ALL ENGINE PARAMETERS WITHIN MFG LIMITS.
